# SDR 2023F00106

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: General aviation
- Aircraft: N982RW
- Make and model: Gulstm
- Aircraft serial: 73034
- Aircraft time: 974 hours, 368 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 910005401
- Part serial: 190610185
- Condition: Sparks
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE OPERATOR OF AIRCRAFT GVII-G600 A/C 73034 A/C REG N982RW REPORTED A BURNT MICROWAVE SPINNER AND PLATE AND REQUESTED THAT AN OPS TEST. UPON INITIAL INSPECTION OF THE MICROWAVE TURNTABLE PLATE AND SUPPORT TRIPOD, BLACK MARKINGS AND MELTING/BURNING SIGNS AND SMELLS WERE APPARENT. THE OPS TEST REQUIRED THE HEATING OF A CUP OF WATER. WITHIN SECONDS OF OPERATION, THE MICROWAVE STARTED SPARKING AND THE TURNTABLE TRIPOD SUPPORT STARTED TO BURN.
